Partial Synchronization in two-dimensional Lattices of coupled nonlinear systems

Partial synchronization of chaotic oscillators diffusively coupled in a two-dimensional (2-D) lattice are studied via the corresponding linear invariant manifolds. The set of possible regimes of cluster synchronization is stated. Conditions on the stability of cluster synchronization are obtained analytically for a wide class of coupled dynamical systems with complicated individual behavior.


Published in:
IEEE Conference on Nonlinear Dynamics of Electronic Systems (NDES'2001), Delft, The Netherlands, 1, 197-200
Year:
2001
Keywords:
Laboratories:




 Record created 2004-12-03, last modified 2018-01-27


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)